Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An upper bound for the John constant


Author: Julian Gevirtz
Journal: Proc. Amer. Math. Soc. 83 (1981), 476-478
MSC: Primary 30C75
DOI: https://doi.org/10.1090/S0002-9939-1981-0627673-0
MathSciNet review: 627673
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A new upper bound for the John constant is established.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C75

Retrieve articles in all journals with MSC: 30C75


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0627673-0
Keywords: John constant
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society